# SDR YENA20101103149

- Difficulty date: November 3, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 32,128 hours, 11,211 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cids
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1695 BOS-MCO, ON GROUND AT MCO - FLIGHT ATTENDANT CIDS PANEL SMOKING AS EXITING A/C AFTER DEPLANING.  ALL POWER REMOVED FROM PANEL AND AIRCRAFT.  PERFORMED TSM 24-00-00, FOUND CIDS FAP AND THE CONNECTOR BEHIND THE VSC DAMAGED.  NOTE: WE WILL UPDATE THIS REPORT AFTER FINAL FIX IS ACCOMPLISHED.
